# SDR SWAA2013070918055

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 37,296 hours, 25,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 83925
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE BETWEEN ROWS 25 - ROW 31.  R&R POWER SUPPLY UNIT IAW AMM.
